MAUDE Adverse Event Report: MMJ SA DE CV(USD) TAPERGUARD; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV(USD) TAPERGUARD; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18875
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device cuff started to leak after few hours.It was reported that it was tested without incident.It was reported that re-cannulation of a replacement tube was unknown.The customer reported that patient outcome was asked but unknown.
 
Additional Manufacturer Narrative
Evaluation summary: one sample of endotracheal tube was received for evaluation.A visual inspection was performed and it was observed all the components are assembled properly at the tube.An inflation/deflation test was performed using a syringe, 25cc of air was applied to the cuff and it was noticed the cuff held the air, the cuff was left inflated 2 hours according to process instruction.After this time no deflation was observed, additionally the sample was submerged into a container filled with water and no leaks were observed.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
TAPERGUARD
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ave henequen no 1181 desarrol,mx 32590
MX  32590
MDR Report Key7613422
Report Number2936999-2018-00399
Device Sequence Number19221185
Product Code BTR
UDI-Device Identifier30884521032532
UDI-Public30884521032532
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18875
Device Catalogue Number18875
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2018
Initial Date Received by Manufacturer 06/01/2018
Supplement Date Received by Manufacturer09/12/2018
Initial Report FDA Received Date06/19/2018
Supplement Report FDA Received Date10/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1